MAUDE Adverse Event Report: MICROVENTION, INC. LVIS HDE; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION, INC. LVIS HDE; INTRACRANIAL COIL-ASSIST STENT
Model Number 213025-LVIS
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical review of the provided operative note indicates that incomplete opening of the lvis stent occurred proximal to the aneurysm, requiring the performance of additional intervention.Data reviewed indicates successful placement of the lvis stent with improved wall apposition in the cavernous segment of the stent after angioplasty with no evidence of filling defects or flow limitation.Based on the review of the data, the relationship of the event to the lvis stent cannot be ruled out.However, the data reviewed does not indicate the circumstances as to why the lvis stent encountered incomplete opening.Without the return and physical evaluation of the device, the investigation could not determine if a condition existed that would have contributed to the reported event.The product code in section d should be nje, however, that is not an available option in the system.Thus, the product code qca was selected as it is a similar code.This study is ongoing and device/procedure relatedness determinations can be re-adjudicated by independent reviewers/physicians.The study device and study procedure relatedness can change as a result of these reviews.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.
 
Event or Problem Description
As reported through the lvis pas clinical study: incomplete open of the lvis device proximal to the aneurysm.It was treated with angioplasty.As reported through the op note: patient is female who was seen in clinic for incidental right internal carotid artery aneurysm.She underwent a diagnostic cerebral angiogram revealing multiple intracranial aneurysms.She returned for a stent-assisted coiling embolization of the right carotid cave aneurysm.A detachable coil was advanced into the aneurysm and detached.The process was subsequently repeated with two different coils.After placement of the third coil, there was partial obliteration of the aneurysm with full patency of flow to the parent vessel.An lvis intraluminal support stent was then inserted into the microcatheter.The stent was unsheathed.The catheter and stent were then retracted and positioned across the aneurysm neck.The stent was then unsheathed further by pushing the wire slightly forward and manipulating the catheter tension to assure good wall apposition.Finally the stent was completely deployed and the microcatheter was advanced over the stent delivery wire, back through the stent and the wire was recaptured.An angiogram was performed.A ct was obtain for better visualization of the stent.Next, a super compliant balloon catheter was advanced for a microwire and placed into the right ica.The balloon was carefully advanced inside the lvis stent with the microwire assistance and an angioplasty was performed in the cavernous segment of the stent, the balloon was deflated and removed.We then decided to terminate the coil embolization procedure.Post embolization angiography of the right internal carotid artery was performed.There were no immediate complications.The patient was subsequently transported to the neurological intensive care unit.
 
Additional Manufacturer Narrative
The lot number and an update to the model number of the device were received.Section d and h have been updated with the additional information received regarding the device.As the lot number was received, the codes in section h: type of investigation have also been updated.The investigation conclusion is the same as previously reported.The product code in section d should be nje, however, that is not an available option in the system.Thus, the product code qca was selected as it is a similar code.This study is ongoing and device/procedure relatedness determinations can be re-adjudicated by independent reviewers/physicians.The study device and study procedure relatedness can change as a result of these reviews.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.
 
Event or Problem Description
No additional information received regarding the event.

Brand Name
LVIS HDE
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22900741
Report Number2032493-2025-90431
Device Sequence Number15718659
Product Code QCA
UDI-Device Identifier00812636022215
UDI-Public(01)00812636022215(11)161005(17)190930(10)16100536
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H130005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number213025-LVIS
Device Lot Number16100536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY 21 MICROCATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite